MathSciNet Relay Station
MathSciNet bibliographic data
MR589158 (81j:53054) 53C35 (53C40)
Vargas, Jorge A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space. Proc. Amer. Math. Soc. 81 (1981), no. 1, 149–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement